Alert archive / Arkansas / Severe Thunderstorm Warnings in 2008
Severe Thunderstorm Warning 14, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Feb 5, 2008, 7:16 AM CST for Sebastian County, Arkansas; LeFlore County, Oklahoma. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 5, 2008, 7:16 AM CST (13:16 UTC)
- Expired
- Feb 5, 2008, 8:00 AM CST
- In force
- 44 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
Counties Sebastian County, AR, LeFlore County, OK
The radar
The Western Arkansas radar (KSRX), 25 km from the middle of the area, began a volume at 13:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 1.3 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 325 J/kg
- Mixed-layer CIN
- -45 J/kg
- Mixed-layer LCL
- 477 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 259 m²/s²
- 0-3 km storm-relative helicity
- 223 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.4
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 051316
SVRTSA
ARC131-OKC079-051400-
/O.NEW.KTSA.SV.W.0014.080205T1316Z-080205T1400Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
716 AM CST TUE FEB 5 2008
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
EASTERN LE FLORE COUNTY IN SOUTHEAST OKLAHOMA
SEBASTIAN COUNTY IN WEST CENTRAL ARKANSAS
* UNTIL 800 AM CST
* AT 714 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
AND DAMAGING WINDS TO 70 MPH. THESE STORMS WERE LOCATED ALONG A
LINE EXTENDING FROM POTEAU TO HOWE TO 6 MILES SOUTH OF HEAVENER...
MOVING NORTHEAST AT 65 MPH.
* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...CAMERON...
POCOLA...HACKETT...BONANZA...HARTFORD...MIDLAND...EXCELSIOR...JENNY
LIND...MANSFIELD...HUNTINGTON...BARLING...GREENWOOD...LAVACA...
BURNVILLE AND BLOOMER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3467 9469 3489 9465 3509 9470 3538 9437
3535 9427 3536 9422 3536 9410 3516 9411
3491 9443 3490 9442
TIME...MOT...LOC 1316Z 221DEG 58KT 3507 9460 3497 9457
3483 9460
$$2 follow-up statements
000
WWUS54 KTSA 051337
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
737 AM CST TUE FEB 5 2008
OKC079-051347-
/O.CAN.KTSA.SV.W.0014.000000T0000Z-080205T1400Z/
LE FLORE OK-
737 AM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN LE FLORE COUNTY IS
CANCELLED...
LAT...LON 3532 9444 3538 9437 3535 9427 3536 9422
3536 9410 3516 9411 3491 9443 3492 9444
TIME...MOT...LOC 1337Z 221DEG 58KT 3533 9433 3523 9430
3509 9433
$$
ARC131-051400-
/O.CON.KTSA.SV.W.0014.000000T0000Z-080205T1400Z/
SEBASTIAN AR-
737 AM CST TUE FEB 5 2008
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 800 AM CST
FOR SEBASTIAN COUNTY...
AT 735 AM CST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY
SIZE HAIL AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM RYE HILL TO EXCELSIOR TO MIDLAND...MOVING NORTHEAST AT
60 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BARLING...
MANSFIELD...HUNTINGTON...ARKOLA...GREENWOOD...CENTRAL CITY...
DAYTON...CROSSROADS...WITCHERVILLE...LAVACA...MILLTOWN...BURNVILLE
AND BLOOMER.
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
LAT...LON 3532 9444 3538 9437 3535 9427 3536 9422
3536 9410 3516 9411 3491 9443 3492 9444
TIME...MOT...LOC 1337Z 221DEG 58KT 3533 9433 3523 9430
3509 9433
$$000
WWUS54 KTSA 051356
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
757 AM CST TUE FEB 5 2008
ARC131-051407-
/O.EXP.KTSA.SV.W.0014.000000T0000Z-080205T1400Z/
SEBASTIAN AR-
757 AM CST TUE FEB 5 2008
...THE SEVERE THUNDERSTORM WARNING FOR SEBASTIAN COUNTY EXPIRES AT
800 AM CST...
THE THUNDERSTORM HAS MOVED OUT OF THE WARNED AREA AND WEAKENED BELOW
SEVERE LIMITS...THEREFORE THE SEVERE THUNDERSTORM WARNING WILL BE
ALLOWED TO EXPIRE.
LAT...LON 3532 9444 3538 9437 3535 9427 3536 9422
3536 9410 3516 9411 3491 9443 3492 9444
TIME...MOT...LOC 1357Z 221DEG 58KT 3557 9407 3547 9404
3533 9407
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 5, 3:11 AM CST, 4 hours 5 minutes earlier.
Area forecast discussion, Feb 5, 3:11 AM CST, 4 hours 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 311 AM CST TUE FEB 5 2008 .DISCUSSION... THE STAGE HAS BEEN SET FOR SEVERE WEATHER ACROSS A GOOD PORTION OF THE FORECAST AREA TODAY. A COLD FRONT EXTENDS FROM A SURFACE LOW NEAR KFDR TO KOKC AND ALONG I-44 TO NEAR KSGF THIS MORNING. THE COLD FRONT IS EXPECTED TO MAKE VERY LITTLE PROGRESS TO THE SOUTH AND EAST UNTIL LATER THIS AFTERNOON AS THE SURFACE LOW TRACKS TO THE NORTHEAST ALONG THE FRONT. INITIALLY ELEVATED THUNDERSTORMS ARE EXPECTED TO DEVELOP ALONG AND NORTH OF THE COLD FRONT DURING THE NEXT COUPLE OF HOURS AS THE AIRMASS IN THE WAKE OF THE FRONT BECOMES INCREASINGLY UNSTABLE AND A MID-LEVEL SHORTWAVE MOVES INTO THE REGION FROM TEXAS. LI VALUES COMPUTED FROM 850 MB ARE EXPECTED TO BE IN THE -2 TO -4 RANGE WITH CAPE VALUES COMPUTED FROM 850 MB AROUND 1000 J/KG. SOME OF THESE THUNDERSTORMS WILL HAVE THE CAPABILITY TO PRODUCE LARGE HAIL. SURFACE BASED THUNDERSTORMS ARE EXPECTED FOR FIRE UP LATER THIS MORNING ALONG AND AHEAD OF THE COLD FRONT AS THE SURFACE LOW PUSHES INTO SOUTHEAST OKLAHOMA. WITH THE UNSEASONABLY WARM AND HUMID AIRMASS IN PLACE ACROSS THE REGION...INSTABILITIES WILL BE MORE THAN ADEQUATE TO PRODUCE SEVERE THUNDERSTORMS ACROSS THE REGION AS A MID-LEVEL LOW PRESSURE SYSTEMS MOVES OUT OF THE ROCKIES AND INTO THE PLAINS. WITH IMPRESSIVE DEEP LAYER SHEAR ALSO IN PLACE ACROSS THE REGION...THESE SURFACE BASED STORMS WILL HAVE THE CAPABILITY OF PRODUCING TORNADOES...LARGE HAIL...AND DAMAGING THUNDERSTORM WINDS OF AROUND 70 MPH.THE THREAT FOR SEVERE THUNDERSTORMS WILL END BY LATE AFTERNOON/EARLY EVENING AS THE COLD FRONT EXITS TO THE SOUTH AND EAST. RAIN IS EXPECTED TO LINGER IN THE WAKE OF THE FRONT AS THE MAIN MID-LEVEL LOW SWEEPS ACROSS THE AREA. A TRANSITION OVER TO LIGHT SNOW IS POSSIBLE ACROSS NORTHEAST OKLAHOMA AND NORTHWEST ARKANSAS TONIGHT AS COLD AIR INVADES THE AREA IN THE WAKE OF THE FRONT. ANOTHER COLD FRONT WILL MOVE THROUGH THE AREA DRY ON THURSDAY KEEPING TEMPERATURES IN CHECK. THE NEXT FRONT WILL MOVE TROUGH FRIDAY NIGHT SETTING THE STAGE FOR AN ARCTIC BLAST SATURDAY NIGHT INTO SUNDAY. THE NEXT CHANCE OF PRECIPITATION WILL COME EARLY NEXT WEEK AS MOISTURE FEEDS INTO THE REGION ON THE BACKSIDE OF THE ARCTIC HIGH AND A SOUTHWEST FLOW ALOFT DEVELOPS ACROSS THE AREA. && .PRELIMINARY POINT TEMPS/POPS... TUL 50 26 42 28 / 90 20 10 0 FSM 69 33 44 29 / 100 40 10 0 MLC 69 32 44 30 / 80 20 10 10 BVO 39 24 40 22 / 90 30 10 0 FYV 65 28 37 24 / 100 50 10 0 BYV 65 30 37 26 / 100 50 10 0 MKO 66 29 43 27 / 90 20 10 0 MIO 48 26 36 25 / 100 40 10 0 F10 62 29 43 28 / 80 20 10 0 HHW 73 34 48 33 / 70 30 10 10 && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...07 LONG TERM....10
Hazardous weather outlook, Feb 5, 5:10 AM CST, 2 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
510 AM CST TUE FEB 5 2008
ARZ001-002-010-011-019-020-029-OKZ049-053>076-061100-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
510 AM CST TUE FEB 5 2008
...SEVERE WEATHER RISK LIKELY FOR MUCH OF TODAY...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
TORNADO.
RISK...ELEVATED.
AREA...SOUTHEAST OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 10 AM.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM FORT SMITH
TO MCALESTER.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
AREA AT GREATEST RISK...SOUTH OF A LINE FROM FORT SMITH
TO MCALESTER.
FLASH FLOOD.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING.
WINTER WEATHER.
SNOW ACCUMULATION.
RISK...LIMITED.
AREA...NORTHEAST OKLAHOMA AND FAR NORTHWEST ARKANSAS.
ONSET...AFTER 10 PM.
SIGNIFICANT WINDS.
RISK...LIMITED.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...9 AM.
DISCUSSION...
THUNDERSTORMS WILL BECOME WIDESPREAD ACROSS EASTERN OKLAHOMA
THIS MORNING...AND PROGRESS EASTWARD AFFECTING NORTHWEST ARKANSAS
BY THIS AFTERNOON. TWO PRIMARY AREAS OF FOCUS WILL EXIST...
WITH THE FIRST BEING A COLD FRONT WHICH WILL REMAIN NEAR THE
INTERSTATE 44 CORRIDOR TODAY. THE SECOND WILL BE AN AREA OF
SURFACE LOW PRESSURE TRACKING FROM SOUTH CENTRAL OKLAHOMA THIS MORNING
INTO NORTHWEST ARKANSAS BY THIS EVENING. THE MORE SIGNIFICANT
SEVERE WEATHER WILL BE POSSIBLE ALONG AND SOUTH OF THE SURFACE
LOW TRACK...WITH TORNADOES...WIND...AND SEVERE HAIL POSSIBLE
ACROSS THIS AREA. ANY LACK OF INSTABILITY WILL LIKELY BE OFFSET
BY THE STRONG LIFT FROM THE APPROACHING UPPER STORM SYSTEM...
WITH THE GREATEST UNCERTAINTY IN A MORE SIGNIFICANT TORNADIC
POTENTIAL BEING THE ORIENTATION OF THE UPPER LEVEL WINDS AND
THE EXPECTED STORM MOTION...WHICH WILL BE FAST TO THE
NORTHEAST AT OVER 45 MPH. SHOULD LATER DATA REVEAL MORE
FAVORABLE WINDS ALOFT...THEN THE TORNADIC POTENTIAL COULD INCREASE.
FURTHER NORTH NEAR THE COLD FRONT...STORMS WILL BE NEARER
A REGION OF COLDER TEMPERATURES ALOFT...AND THIS WILL FAVOR
A HIGHER RISK OF SEVERE HAIL. THIS SEVERE WEATHER RISK WILL
EXTEND WELL NORTH OF THE LOCATION OF THE COLD FRONT.
STORMS ARE EXPECTED TO EXIT THE TULSA FORECAST AREA BY LATE
AFTERNOON...WITH THE POSSIBILITY OF LIGHT SNOW MOVING INTO
THE AREA TONIGHT. NO SIGNIFICANT ACCUMULATIONS ARE CURRENTLY
EXPECTED.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL LIKELY BE NEEDED...ESPECIALLY OVER
FAR SOUTHEAST OKLAHOMA INTO NORTHWEST ARKANSAS. EXPECT
SEVERE WEATHER POTENTIAL TO BE ONGOING FOR MUCH OF THE DAY.
.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.
WEDNESDAY THROUGH MONDAY...NO HAZARDS.
EXTENDED DISCUSSION...
TRANQUIL WEATHER IS EXPECTED FOR MUCH OF THE UPCOMING WEEK...
WITH POTENTIAL FOR MUCH COLDER TEMPERATURES BY EARLY
NEXT WEEK.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Feb 5, 5:37 AM CST, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
537 AM CST TUE FEB 5 2008
OKZ054-059-051215-
OSAGE OK-PAWNEE OK-
537 AM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
WESTERN OSAGE AND PAWNEE
AT 537 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 20 MILES WEST OF APPERSON TO 24 MILES WEST OF
PAWNEE...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...FORAKER...GRAINOLA...PAWNEE...BLACKBURN...
SKEDEE AND RALSTON.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.
LAT...LON 3631 9660 3626 9692 3632 9694 3635 9705
3651 9705 3658 9691 3657 9703 3669 9709
3673 9705 3670 9695 3677 9689 3680 9676
3701 9674 3701 9645 3700 9644
TIME...MOT...LOC 1137Z 220DEG 46KT 3685 9707 3638 9719Special weather statement, Feb 5, 5:38 AM CST, 1 hour 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
538 AM CST TUE FEB 5 2008
OKZ073>075-051215-
HASKELL OK-LATIMER OK-PITTSBURG OK-
538 AM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 615 AM CST
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHWESTERN HASKELL...PITTSBURG AND NORTHWESTERN LATIMER
AT 538 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 2 MILES
SOUTHWEST OF MCALESTER...MOVING NORTHEAST AT 50 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...LEWISVILLE...KINTA...
ENTERPRISE...WHITEFIELD...MCALESTER...SAVANNA...DOW...BACHE...
ALDERSON...KREBS...ARPELAR...BLOCKER...FEATHERSTON...CROWDER...
QUINTON...INDIANOLA AND CANADIAN.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.
LAT...LON 3495 9601 3516 9581 3525 9558 3524 9556
3527 9553 3532 9543 3520 9502 3476 9578
TIME...MOT...LOC 1138Z 234DEG 53KT 3495 9572Special weather statement, Feb 5, 6:13 AM CST, 1 hour 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
613 AM CST TUE FEB 5 2008
OKZ070>074-051300-
HASKELL OK-MCINTOSH OK-MUSKOGEE OK-PITTSBURG OK-SEQUOYAH OK-
613 AM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 700 AM CST
FOR THE FOLLOWING COUNTIES...
IN EAST CENTRAL OKLAHOMA
SOUTHEASTERN MUSKOGEE AND WESTERN SEQUOYAH
IN SOUTHEAST OKLAHOMA
EASTERN MCINTOSH...NORTHWESTERN HASKELL AND NORTHEASTERN
PITTSBURG
AT 613 AM CST...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF ENTERPRISE...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THIS STORM INCLUDE...ENTERPRISE...WHITEFIELD...
TAMAHA...MC KEY...VIAN...GORE...BOX...EUFAULA...FEATHERSTON...
CANADIAN...BRIARTOWN...PORUM...WARNER...BRAGGS AND WEBBERS FALLS.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
45 MPH.
LAT...LON 3569 9512 3565 9512 3565 9505 3548 9479
3507 9548 3519 9569 3575 9522
TIME...MOT...LOC 1213Z 223DEG 42KT 3522 9546Special weather statement, Feb 5, 6:31 AM CST, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
631 AM CST TUE FEB 5 2008
OKZ054-060-061-064-066-067-051315-
CREEK OK-OKMULGEE OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-
631 AM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 715 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHERN OKMULGEE...NORTHWESTERN WAGONER...WESTERN ROGERS...
SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA
AT 631 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 4 MILES SOUTH OF MANNFORD TO 2 MILES SOUTHEAST OF
SLICK...MOVING NORTHEAST AT 40 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...TULSA...LIBERTY...GRAY...
CATOOSA...VERDIGRIS...BEGGS...HECTORVILLE...SAND SPRINGS...LEONARD...
BIXBY...JENKS...OWASSO...GLENPOOL...SPERRY...COLLINSVILLE...BROKEN
ARROW...STONEBLUFF...COWETA...ONETA...SLICK...MOUNDS...KIEFER...
MANNFORD...KELLYVILLE AND SAPULPA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 45 MPH.
LAT...LON 3643 9570 3593 9554 3586 9572 3587 9574
3584 9577 3564 9629 3613 9646 3618 9633
3618 9628 3621 9625
TIME...MOT...LOC 1231Z 244DEG 37KT 3609 9632 3576 9622Special weather statement, Feb 5, 6:59 AM CST, 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
659 AM CST TUE FEB 5 2008
OKZ054-055-060-061-064-067-051345-
CREEK OK-OSAGE OK-ROGERS OK-TULSA OK-WAGONER OK-WASHINGTON OK-
659 AM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CST
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
NORTHWESTERN WAGONER...WESTERN ROGERS...WASHINGTON...
SOUTHEASTERN OSAGE...EASTERN CREEK AND TULSA
AT 659 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 8 MILES WEST OF SPERRY TO TULSA TO 5 MILES
SOUTHWEST OF JENKS...MOVING NORTHEAST AT 45 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...TULSA...GRAY...
CLAREMORE...CATOOSA...VERDIGRIS...OOLOGAH...TALALA...SAND SPRINGS...
JENKS...OWASSO...SPERRY...SKIATOOK...COLLINSVILLE AND VERA.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH.
LAT...LON 3639 9559 3615 9556 3594 9612 3609 9609
3629 9620 3661 9580 3661 9576
TIME...MOT...LOC 1259Z 232DEG 30KT 3630 9612 3615 9600
3599 9603Special weather statement, Feb 5, 7:10 AM CST, 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
710 AM CST TUE FEB 5 2008
ARZ029-OKZ076-051345-
LE FLORE OK-SEBASTIAN AR-
710 AM CST TUE FEB 5 2008
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 745 AM CST
FOR THE FOLLOWING COUNTIES...
IN WEST CENTRAL ARKANSAS
SOUTHERN SEBASTIAN
IN SOUTHEAST OKLAHOMA
CENTRAL LE FLORE
AT 710 AM CST...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 3 MILES SOUTH OF WISTER TO 3 MILES WEST OF HODGEN
TO 13 MILES SOUTHWEST OF HODGEN...MOVING NORTHEAST AT 55 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...POTEAU...
HODGEN...HEAVENER...HOWE...WISTER...PATTERSON...CROSSROADS...
MILLTOWN...HARTFORD...HACKETT...GREENWOOD...ARKOLA...HUNTINGTON...
MIDLAND...DAYTON...WITCHERVILLE...BURNVILLE...EXCELSIOR...MANSFIELD
AND JENNY LIND.
THESE STORMS WILL BE CAPABLE OF PRODUCING WIND GUSTS TO 50 MPH.
LAT...LON 3466 9473 3481 9470 3498 9475 3529 9427
3519 9413 3507 9418 3507 9423 3497 9422
3493 9428 3493 9440 3485 9443
TIME...MOT...LOC 1310Z 229DEG 49KT 3497 9466 3488 9461
3471 9467The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 5, 7:10 AM CST | Special Weather Statement | TSA | Sebastian | 35 min |
| Feb 5, 7:39 AM CST | Special Weather Statement | TSA | Franklin | 51 min |
| Feb 5, 1:29 PM CST | Special Weather Statement | TSA | Benton | 46 min |
| Feb 5, 1:51 PM CST | Severe Thunderstorm Warning | TSA | Benton, Washington | 54 min |
| Feb 5, 2:03 PM CST | Severe Thunderstorm Warning | TSA | Madison, Washington | 42 min |
| Feb 5, 2:34 PM CST | Flash Flood Watch | TSA | Benton, Carroll, Madison, Washington | 3 hr |
| Feb 5, 2:49 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Washington | 41 min |
| Feb 5, 3:19 PM CST | Severe Thunderstorm Warning | TSA | Crawford, Madison, Washington | 41 min |
| Feb 5, 4:06 PM CST | Special Weather Statement | TSA | Sebastian | 39 min |
| Feb 5, 4:35 PM CST | Severe Thunderstorm Warning | TSA | Franklin | 40 min |
| Feb 5, 5:37 AM CST | Special Weather Statement | TSA | Pawnee | 38 min |
| Feb 5, 5:38 AM CST | Special Weather Statement | TSA | Pittsburg | 37 min |
| Feb 5, 6:13 AM CST | Special Weather Statement | TSA | Haskell | 47 min |
| Feb 5, 6:31 AM CST | Special Weather Statement | TSA | Creek, Tulsa | 44 min |
| Feb 5, 6:59 AM CST | Special Weather Statement | TSA | Rogers, Tulsa | 46 min |
| Feb 5, 9:03 AM CST | Special Weather Statement | TSA | Okfuskee | 42 min |
| Feb 5, 9:26 AM CST | Special Weather Statement | TSA | Okmulgee | 34 min |
| Feb 5, 9:30 AM CST | Special Weather Statement | TSA | Okfuskee | 30 min |
| Feb 5, 9:58 AM CST | Special Weather Statement | TSA | Wagoner | 47 min |
| Feb 5, 10:03 AM CST | Special Weather Statement | TSA | Okfuskee | 27 min |
| Feb 5, 10:16 AM CST | Special Weather Statement | TSA | Creek | 29 min |
| Feb 5, 12:04 PM CST | Special Weather Statement | TSA | Choctaw | 26 min |
| Feb 5, 12:38 PM CST | Special Weather Statement | TSA | Cherokee | 37 min |
| Feb 5, 12:57 PM CST | Special Weather Statement | TSA | Delaware | 33 min |
| Feb 5, 1:16 PM CST | Severe Thunderstorm Warning | TSA | Muskogee | 9 min |
| Feb 5, 1:25 PM CST | Special Weather Statement | TSA | Cherokee | 35 min |
| Feb 5, 2:21 PM CST | Severe Thunderstorm Warning | TSA | Choctaw | 39 min |
| Feb 5, 2:57 PM CST | Severe Thunderstorm Warning | TSA | Choctaw, Pushmataha | 41 min |
| Feb 5, 3:32 PM CST | Severe Thunderstorm Warning | TSA | Latimer, LeFlore, Pushmataha | 41 min |
| Feb 5, 3:48 PM CST | Severe Thunderstorm Warning | TSA | LeFlore | 42 min |
Nearby
Severe Thunderstorm Warnings in Arkansas, 2008Severe Thunderstorm Warnings in Oklahoma, 2008Every severe thunderstorm warning in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.